# SDR SWAA2022021124487

- Difficulty date: April 27, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 39,376 hours, 20,237 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL; BETWEEN #7 AND #8 SPOILERS; AFT BULB SEAL RETAINER CRACKED. / REMOVED AND REPLACED SEAL BULKHEAD PER SOPM 20-50-01.
